MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-05
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint id# (b)(4).
 
Event or Problem Description
It reported that during intra-aortic balloon (iab) therapy, the balloon ruptured and bleeding into the intubation.No injuries occurred.
 
Additional Manufacturer Narrative
Updated fields: b3, b4, d1 (brand name), d4 (version or model #, catalog #, lot #, exp.Date, unique identifier (udi) #), g3, g4, g6, h2, h4 (manufacture date), h11.Corrected fields: h6 (medical device ¿ problem code), g2.
 
Additional Manufacturer Narrative
Updated fields: b4, e1 (event site email), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.Due to character limit in block e1 full event site name and address are (b)(6).After inspection, the cs100 iabp device was found to have no abnormalities, and all indicators passed successfully.The device was functioning correctly.An intra-aortic balloon (iab) leak is the loss of integrity in the balloon membrane or its connections, allowing blood or gas to enter or escape.Causes: 1.User mishandling or not following ifu.2.Membrane folding or resistance.2.Patient-related factors (e.G., plaque abrasion).Impact: 1.Risk of gas embolism and patient injury.2.Suboptimal therapy or organ occlusion.3.Blood clot formation inside the balloon requiring surgical removal.Detection: 1.Pump leak alarms.2.Blood or fluid in tubing/membrane.3.Sudden waveform changes.4.Resistance during catheter withdrawal.An intra-aortic balloon (iab) leak is the loss of integrity in the balloon membrane or its connections, allowing blood or gas to enter or escape.This can occur due to membrane stress (e.G., folding or resistance), patient-related factors such as plaque abrasion.

Brand Name
MEGA 7.5 FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23607227
Report Number2248146-2025-0000753
Device Sequence Number13221858
Product Code DSP
UDI-Device Identifier10607567109039
UDI-Public(01)10607567109039(10)3000453449(17)280212(11)250212
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000453449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/26/2025
01/23/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/26/2025
01/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS100
Patient SexUnknown